# SDR UALA2013042902991

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 47,012 hours, 10,171 cycles
- Engine: Pwa PW4077
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Software
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L UNABLE TO RECEIVE CALLS FROM DOOR 4R-L 3R, AND COCKPIT.  NO CHIMES AT 1L. :ONLY CHIME DOOR 1 LEFT IS INOP.  DOOR 1 LEFT ABLE TO RECEIVE AND CALL.  ALL OTHER DOORS OKAY.  REINSTALLED CABIN COFIG DATABASE SOFTWARE, OPS-CHECKED OK.
